Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Apr 24, 2021, 4:13 PM CDT for Cannon County, Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2021, 4:13 PM CDT (21:13 UTC)
- Expired
- Apr 24, 2021, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
County Cannon County, TN
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:15 PM CDT | HAIL 0.75 | Murfreesboro, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736
WWUS84 KOHX 242113
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
413 PM CDT Sat Apr 24 2021
TNZ028-062-063-078-242200-
Cannon TN-Rutherford TN-Wilson TN-Warren TN-
413 PM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN WARREN...SOUTHEASTERN WILSON AND CANNON COUNTIES UNTIL
500 PM CDT...
At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving northeast at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Woodbury, Auburntown, Centertown, Christiana,
Bradyville, Milton and Readyville.
This includes Interstate 24 between mile markers 79 and 93.
LAT...LON 3604 8605 3603 8604 3601 8604 3600 8603
3596 8602 3589 8593 3575 8583 3569 8618
3570 8619 3571 8622 3569 8625 3567 8625
3566 8631 3566 8634 3565 8636 3581 8647
3606 8605
TIME...MOT...LOC 2112Z 239DEG 44KT 3578 8633
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 24, 2:36 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 24, 2:36 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 236 PM CDT Sat Apr 24 2021 .DISCUSSION... Showers are beginning to develop along the surface low which is centered over the western part of the CWA. Current RAP analysis shows 500-1000 J/kg of MLCAPE over the southwestern third of the CWA with mid level lapse rates between 7-7.5 degrees Celsius. HRRR has continued to show some storms developing in the next hour or two. Right now, no thunder has been noted with echo tops only around 22 kft. Thinking has not changed much in regards to severe potential. One or two storms could be strong with gusty winds and small hail. The activity will move to the west by 03z leaving Middle Tennessee dry for the next several days. We will start a warming trend tomorrow and temperatures for most of the area will be in the 80s by Monday. Strong upper ridging will develop on Monday with surface high pressure off the east coast of the Carolinas. I bumped highs up a degree or two from NBM Tuesday and Wednesday which could allow some locations to creep into the mid 80s both days. Euro and GFS are not on the same page with the system that approaches late Wednesday. GFS has a more progressive solution while the Euro hangs the southern trough behind the northern stream. Both solutions keep the bulk of the rain out of the area until Thursday, but the GFS solution would produce more rain than the Euro solution. In fact, the trough would not clear our area until late next weekend according to the Euro solution while the GFS solution has a nice weekend in store for us. Given the discrepancy, forecast confidence is low from Thursday onward. && .AVIATION... 18Z TAF DISCUSSION. A mix of VFR/MVFR/IFR cigs will affect airports this afternoon as additional -SHRA and VCTS move across the area. All rain should end by 25/00Z with MVFR cigs at BNA/MQY overnight and IFR/LIFR cigs with MVFR vis at CKV/CSV. East to southeast winds this afternoon will switch to northwest later this afternoon into the evening as an area of low pressure shifts eastward through the region. && .PRELIMINARY POINT TEMPS/POPS... Nashville 47 69 46 81 58 / 20 0 0 0 0 Clarksville 46 68 47 80 58 / 10 0 0 0 0 Crossville 45 64 43 75 54 / 50 0 0 0 0 Columbia 47 69 45 81 57 / 20 0 0 0 0 Lawrenceburg 48 69 46 80 56 / 30 0 0 0 0 Waverly 47 71 49 82 59 / 10 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Reagan AVIATION........Shamburger
Hazardous weather outlook, Apr 24, 4:57 AM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 457 AM CDT Sat Apr 24 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-251000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 457 AM CDT Sat Apr 24 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. While the probability is low, a strong thunderstorm or two is possible this afternoon for areas south of I-40, especially closer to the Alabama state line. Wind gusts of 40 to 50 mph and small hail are the main concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
In the hours before
Special weather statement, Apr 24, 3:44 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
344 PM CDT Sat Apr 24 2021
TNZ061-062-075-242130-
Rutherford TN-Bedford TN-Marshall TN-
344 PM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...SOUTHERN
RUTHERFORD AND BEDFORD COUNTIES UNTIL 430 PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lewisburg, moving northeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Shelbyville, Lewisburg, Chapel Hill, Wartrace, Bell
Buckle, Christiana, Fosterville, Rover, Belfast, Deason, Rockvale,
Farmington and Unionville.
This includes Interstate 24 between mile markers 82 and 96.
LAT...LON 3568 8675 3588 8618 3570 8621 3569 8625
3557 8624 3541 8627 3534 8678
TIME...MOT...LOC 2044Z 240DEG 48KT 3544 8670
07Special weather statement, Apr 24, 4:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
413 PM CDT Sat Apr 24 2021
TNZ028-062-063-078-242200-
Cannon TN-Rutherford TN-Wilson TN-Warren TN-
413 PM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN WARREN...SOUTHEASTERN WILSON AND CANNON COUNTIES UNTIL
500 PM CDT...
At 412 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving northeast at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Woodbury, Auburntown, Centertown, Christiana,
Bradyville, Milton and Readyville.
This includes Interstate 24 between mile markers 79 and 93.
LAT...LON 3604 8605 3603 8604 3601 8604 3600 8603
3596 8602 3589 8593 3575 8583 3569 8618
3570 8619 3571 8622 3569 8625 3567 8625
3566 8631 3566 8634 3565 8636 3581 8647
3606 8605
TIME...MOT...LOC 2112Z 239DEG 44KT 3578 8633
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:44 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 46 min |
| Apr 24, 4:17 PM CDT | Special Weather Statement | OHX | Williamson | 28 min |
| Apr 24, 4:28 PM CDT | Special Weather Statement | OHX | Bedford, Coffee | 32 min |
| Apr 24, 4:47 PM CDT | Special Weather Statement | OHX | Giles | 28 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 40 min |
| Apr 24, 5:22 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 23 min |
| Apr 24, 5:45 PM CDT | Special Weather Statement | OHX | Grundy, Van Buren | 30 min |
| Apr 24, 6:02 PM CDT | Tornado Warning | OHX | Grundy | 28 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.